On the existence of global attractors for one class of cascade systems

  • O. V. Kapustyan


We investigate the qualitative behavior of solutions of cascade systems without uniqueness. We prove that solutions of a reaction-diffusion system perturbed by a system of ordinary differential equations and solutions of a system of equations of a viscous incompressible liquid with passive components form families of many-valued semiprocesses for which a compact global attractor exists in the phase space.
How to Cite
Kapustyan, O. V. “On the Existence of Global Attractors for One Class of Cascade Systems”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 56, no. 9, Sept. 2004, pp. 1287-91, https://umj.imath.kiev.ua/index.php/umj/article/view/3842.
Short communications